Advances in Applied Probability

Advances in Applied Probability, published by the Applied Probability Trust, contains reviews and expository papers in applied probability, as well as mathematical and scientific papers of interest to probabilists, letters to the editor and a section devoted to stochastic geometry and statistical applications.

Top downloads over the last seven days

Fluid limit theorems for stochastic hybrid systems with application to neuron modelsK. Pakdaman, M. Thieullen, and G. WainribVolume 42, Number 3 (2010)
Correction: Taylor series expansions for stationary Markov chainsB. Heidergott and A. HordijkVolume 36, Number 4 (2004)
Light-tailed asymptotics of stationary probability vectors of Markov chains of GI/G/1 typeQuan-Lin Li and Yiqiang Q. ZhaoVolume 37, Number 4 (2005)
Moments and central limit theorems for some multivariate Poisson functionalsGünter Last, Mathew D. Penrose, Matthias Schulte, and Christoph ThäleVolume 46, Number 2 (2014)
Joint vertex degrees in the inhomogeneous random graph model G(n, {p<sub> ij </sub>})Kaisheng Lin and Gesine ReinertVolume 44, Number 1 (2012)
  • ISSN: 0001-8678 (print), 1475-6064 (electronic)
  • Publisher: Applied Probability Trust
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1998--2016
  • Access: By subscription only
  • Euclid URL: https://projecteuclid.org/aap